# SDR 95ZZZM604

- Difficulty date: October 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802CK
- Make and model: Doug DC-8F-54
- Aircraft serial: 45679
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 23
- Part time: 66,407 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OSC - LEFT TOP SURFACE OF CENTER WING TANK CORROSION AT PANEL NR 516.  INSTALLED REPAIR ACCORDING TO COTNEY DESIGNATION NR SO-782, SKETCH AIA/E/2107 AS IT REQUIRED AND IAW DC-8 SRM 51-1-20B AND 51-1-12.  (M)
